Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: could this be menopause symptoms
|joeybubbles - Thu Mar 23, 2006 4:04 pm||
I am 44 y/o female with an unremarkable medical history.
For the past 1-2 years I've had continuous ringing in my ears along with a feeling of motion sickness that I feel about 70% of the time. The skin on my jaw and arms feels hot like it has a sunburn. My periods used to come about 28-30 days apart and now come every 21-23 days. My PMS is much worse, I frequently wake during the night. I don;t feel anxious or depressed and my memory is about the same.
I had a neurological exam and tests which were normal. My b12 level was 311 and other tests were ok.
My doctor wants to put me on birth control pills and antidepressants for the symptoms.
Does this seem logical. I am worried that if I have estrogen dominance the birth control pills will just give me extra estrogen.
I don't' smoke or have htn, but am still concerned about blood clots.
thanks for any advice
|Theresa Jones, RN - Fri Mar 24, 2006 6:57 am||
Menopause signs and symptoms, generally speaking, may include vaginal dryness, hot flashes, night sweats, sleep disturbances, changes in menstruation, ie, heavier or lighter than normal, irregular cycles, etc. However, my question for you is, have there been any hormone/metabolic/endocrine function studies, gynecological evaluations, etc. that would rule out any underlying disorders?
Theresa Jones, RN
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.